The method of variation of parameters as applied to the computation of eigenvalues and eigenvectors of matrices
Doklady Akademii Nauk, Tome 131 (1960) no. 5, pp. 1007-1010
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1960_131_5_a4,
author = {D. F. Davidenko},
title = {The method of variation of parameters as applied to the computation of eigenvalues and eigenvectors of matrices},
journal = {Doklady Akademii Nauk},
pages = {1007--1010},
year = {1960},
volume = {131},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1960_131_5_a4/}
}
TY - JOUR AU - D. F. Davidenko TI - The method of variation of parameters as applied to the computation of eigenvalues and eigenvectors of matrices JO - Doklady Akademii Nauk PY - 1960 SP - 1007 EP - 1010 VL - 131 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1960_131_5_a4/ LA - ru ID - DAN_1960_131_5_a4 ER -
D. F. Davidenko. The method of variation of parameters as applied to the computation of eigenvalues and eigenvectors of matrices. Doklady Akademii Nauk, Tome 131 (1960) no. 5, pp. 1007-1010. http://geodesic.mathdoc.fr/item/DAN_1960_131_5_a4/